# SDR SWAA2023082387651

- Difficulty date: August 10, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD STRAP DAMAGED AT 727-I<[01] REMOVED STRAP AND REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.052'). STRAP IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED FLOORBOARD STRAP PER SRM 51-40-02;[03] REMOVED AND REPLACED FLOORBOARD STRAP PER SRM 51-40-02
